# SDR ASAA2023100245426

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 39,328 hours, 12,344 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM 100 NM NORTH OF RNO TO 50 NM SOUTH OF RNO RADAR DISPLAY DISPLAYED INTENSE ECHO & TURBULENCE (RED DOTS) IN ONE SOLID LINE FOR 200 TMI @ OUR 10 O' CLOCK, ERRONEOUSLY (IT WAS CLEAR). GROUNDED - YES. UPON A/C ARRIVAL, PER CREW THERE WERE NO SIGN OF UNUSUAL ACTIVITY, NO FLAG OR ANY FAULT OBSERVED IN FLT DECKPERFORMED WXR SYS OPS TEST REF MM 34-43-00UNABLE TO DUPLICATE THE FAULT ON GROUNDALL SYSTEM TEST OPS NORMAL @THIS TIME.NO HISTORY PAST 30 DAYS.
